# SDR ABXA9700101

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5920337
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, DOUBLE DRILLED HOLES WERE FOUND ON FRAMES AT FUSELAGE STATIONS 655, 617 AND 718 AT LONGERONS 4 LEFT AND RIGHT AND 737 AT LONGERON 5 LEFT.  THE FRAMES WERE REPAIRED IAW REA D953-15501-MR.
